# SDR SWAA2022010449600

- Difficulty date: December 2, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 73,634 hours, 43,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED ON BS 500C AFT FACE AT LEVEL STR 26L AT FWD CARGO COMPARTMENT ; 2021-549817 / [01] REPLACED CLIP AND FASTENERS LOCATED ON BS 500C AFT FACE AT LEVEL STR 26L AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02. DGW: 143A7505 REV: A.; [02] CORRECTED STEP 1  REPLACED CLIP AND FASTENERS LOCATED ON BS 500C AFT FACE AT LEVEL STR 26L AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02. DWG: 143A7505 REV: A. SEE INDIVIDUAL SIGNOFFS BELOW.; [03] REPLACED CLIP AND FASTENERS LOCATED ON BS 500C AFT FACE AT LEVEL STR 26L AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02. DWG: 143A7505 REV: A. COMPLETED
